On the tagency of sets in a metric space

W. Waliszewski

Colloquium Mathematicae (1966)

  • Volume: 15, Issue: 1, page 129-133
  • ISSN: 0010-1354

How to cite


W. Waliszewski. "On the tagency of sets in a metric space." Colloquium Mathematicae 15.1 (1966): 129-133. <http://eudml.org/doc/266288>.

author = {W. Waliszewski},
journal = {Colloquium Mathematicae},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
number = {1},
pages = {129-133},
title = {On the tagency of sets in a metric space},
url = {http://eudml.org/doc/266288},
volume = {15},
year = {1966},

AU - W. Waliszewski
TI - On the tagency of sets in a metric space
JO - Colloquium Mathematicae
PY - 1966
VL - 15
IS - 1
SP - 129
EP - 133
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/266288
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.